MAUDE Adverse Event Report: O&M HALYARD, INC. FLUIDSHIELD* LEVEL 1 SURGICAL MASK WITH SO SOFT* LINING; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. FLUIDSHIELD* LEVEL 1 SURGICAL MASK WITH SO SOFT* LINING; ICP FACIAL PROTECTION PRODUCTS
Catalog Number 28800
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Asthma (1726)
Date of Event 02/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 12jul2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
On 01-may-2019 medwatch form fda 3500a notification user facility report number (b)(4).It was reported that seven respiratory therapists and a few nurses had adverse reactions to the halyard fluidshield masks.Some reactions resulted in asthma attacks one of which required an emergency room visit, while others resulted in a facial rash and hives.Reactions were so widespread and severe that we discontinued use of this particular product.No additional information was received.

Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8780958
Report Number9616096-2019-00005
Device Sequence Number1889685
Product Code FXX
UDI-Device Identifier30680651288005
UDI-Public30680651288005
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K000402
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number28800
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;